# SDR SWAA2018043021498

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 25,389 hours, 15,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT SIGN COVER FELL OFF.  R&R SIGN ASSEMBLY PER MM.
